On the distribution of inversive congruential pseudorandom numbers in parts of the period

Harald Niederreiter*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

The inversive congruential method is an attractive alternative to the classical linear congruential method for pseudorandom number generation. In this paper we present the first nontrivial bounds on the discrepancy of individual sequences of inversive congruential pseudorandom numbers in parts of the period. The proof is based on a new bound for certain incomplete exponential sums.

Original languageEnglish
Pages (from-to)1569-1574
Number of pages6
JournalMathematics of Computation
Volume70
Issue number236
DOIs
Publication statusPublished - Oct 2001

Fingerprint Dive into the research topics of 'On the distribution of inversive congruential pseudorandom numbers in parts of the period'. Together they form a unique fingerprint.

Cite this